MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE
Model Number M00535900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e: this event was reported by the distributor.The healthcare facility country is reported to be in colombia.Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was attempted to be used during a procedure performed on (b)(6) 2025.During the procedure, at the moment of inserting the device into the major papilla, the erbe equipment was activated to generate the cut, initiating the papillotomy.At that point, the papillotome arch ruptured.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.

Brand Name
ULTRATOME XL
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23885725
Report Number3005099803-2025-06868
Device Sequence Number17310787
Product Code FDI
UDI-Device Identifier08714729103257
UDI-Public(01)08714729103257(17)260910(10)34821649
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Model NumberM00535900
Device Catalogue NumberM00535900
Device Lot Number0034821649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown